Chatterji, Indira
;
Dahmani, François
Proper actions on p -spaces for relatively hyperbolic groups
Annales Henri Lebesgue, Volume 3 (2020) , pp. 35-66.

Metadata

Abstract

We show that for any group G that is hyperbolic relative to subgroups that admit a proper affine isometric action on a uniformly convex Banach space, then G acts properly on a uniformly convex Banach space as well.


References

[AL17] Alvarez, Aurélien; Lafforgue, Vincent Actions affines isométriques propres des groupes hyperboliques sur des espaces p , Expo. Math., Volume 35 (2017) no. 1, pp. 103-118 | Article | Zbl 06787004

[Arn15] Arnt, Sylvain Spaces with labelled partitions and isometric affine actions on Banach spaces (2015) (https://arxiv.org/abs/1401.0125)

[BdlHV08] Bekka, Bachir; de la Harpe, Pierre; Valette, Alain Kazhdan’s Property, Cambridge University Press, New Mathematical Monographs, Volume 11 (2008) | MR 2415834 | Zbl 1146.22009

[BFGM07] Bader, Uri; Furman, Alex; Gelander, Tsachik; Monod, Nicolas Property (T) and rigidity for actions on Banach spaces, Acta Math., Volume 198 (2007) no. 1, pp. 57-105 | Article | MR 2316269 | Zbl 1162.22005

[Bou16] Bourdon, Marc Cohomologie et actions isométriques propres sur les espaces L p , Geometry, topology, and dynamics in negative curvature, Cambridge University Press (London Mathematical Society Lecture Note Series) Volume 425 (2016), pp. 84-106 | Article | MR 3497258 | Zbl 1390.20050

[Bow12] Bowditch, Brian H. Relatively hyperbolic groups, Int. J. Algebra Comput., Volume 22 (2012) no. 3, 1250016, 66 pages | MR 2922380 | Zbl 1259.20052

[Cla36] Clarkson, James A. Uniformly convex spaces, Trans. Am. Math. Soc., Volume 40 (1936) no. 3, pp. 396-414 | Article | MR 1501880 | Zbl 62.0460.04

[Dah03] Dahmani, François Les groupes relativement hyperboliques et leurs bords, Université Strasbourg 1 (France) (2003) http://www.theses.fr/2003str13033 (Ph. D. Thesis) | MR 2105643

[Dah06] Dahmani, François Accidental parabolics and relatively hyperbolic groups, Isr. J. Math., Volume 153 (2006), pp. 93-127 | Article | MR 2254639 | Zbl 1174.20014

[Day41] Day, Mahlon M. Some more uniformly convex spaces, Bull. Am. Math. Soc., Volume 47 (1941), pp. 504-507 | MR 4068 | Zbl 0027.11003

[DS05] Druţu, Cornelia; Sapir, Mark Tree graded spaces and asymptotic cones of groups, Topology, Volume 44 (2005) no. 5, pp. 959-1058 | Article | MR 2153979 | Zbl 1101.20025

[DY08] Dahmani, François; Yaman, Asli Symbolic dynamics and relatively hyperbolic groups, Groups Geom. Dyn., Volume 2 (2008) no. 2, pp. 165-184 | Article | MR 2393178 | Zbl 1169.20022

[Ger12] Gerasimov, Victor Floyd maps for relatively hyperbolic groups, Geom. Funct. Anal., Volume 22 (2012) no. 5, pp. 1361-1399 | Article | MR 2989436 | Zbl 1276.20050

[GRT] Guentner, Erik; Reckwerdt, Eric; Tessera, R. Proper actions and weak amenability for classical relatively hyperbolic groups (in preparation)

[GS18] Gruber, Dominik; Sisto, Alessandro Infinitely presented graphical small cancellation groups are acylindrically hyperbolic, Ann. Inst. Fourier, Volume 68 (2018) no. 6, pp. 2501-2552 | Article | MR 3897973 | Zbl 07002324

[Kaz67] Kazhdan, David A. On the connection of the dual space of a group with the structure of its closed subgroups, Funct. Anal. Appl., Volume 1 (1967) no. 1, pp. 63-65 | Article | MR 209390 | Zbl 0168.27602

[Laf08] Lafforgue, Vincent Un renforcement de la propriété (T), Duke Math. J., Volume 143 (2008) no. 3, pp. 559-602 | Article | MR 2423763 | Zbl 1158.46049

[LS77] Lyndon, Roger C.; Schupp, Paul E. Combinatorial group theory, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete, Volume 89 (1977) | MR 577064 | Zbl 0368.20023

[Min01] Mineyev, Igor Straightening and bounded cohomology of hyperbolic groups, Geom. Funct. Anal., Volume 11 (2001) no. 4, pp. 807-839 | Article | MR 1866802 | Zbl 1013.20034

[MS17] Martin, Alexandre; Steenbock, Markus A combination theorem for cubulation in small cancellation theory over free products, Ann. Inst. Fourier, Volume 67 (2017) no. 4, pp. 1613-1670 | Article | Numdam | MR 3711135 | Zbl 06984821

[Nic13] Nica, Bogdan Proper isometric actions of hyperbolic groups on L p -spaces, Compos. Math., Volume 149 (2013) no. 5, pp. 773-792 | Article | MR 3069362 | Zbl 1286.20055

[NR97] Niblo, Graham; Reeves, Lawrence Groups acting on CAT(0) cube complexes, Geom. Topol., Volume 1 (1997), pp. 1-7 | Article | MR 1432323 | Zbl 0887.20016

[Pan90] Pansu, Pierre Cohomologie L p des variétés à courbure négative, cas du degré 1, Conference on partial differential equations and geometry, Universitá e Politecnico Torino (Rendiconti del Seminario Matematico) (1990), pp. 95-120 | Zbl 0723.53023

[Pan99] Pankratʼev, Anton E. Hyperbolic products of groups, Vestn. Mosk. Univ., Volume 1999 (1999) no. 2, pp. 9-13 | MR 1706019 | Zbl 0949.22003

[Pul07] Puls, Michael The first L p -cohomology of some groups with one end, Arch. Math., Volume 88 (2007) no. 6, pp. 500-506 | Article | MR 2325882 | Zbl 1124.43002

[RS95] Rips, Eliyahu; Sela, Zlil Canonical representatives and equations in hyperbolic groups, Invent. Math., Volume 120 (1995) no. 3, pp. 489-512 | Article | MR 1334482 | Zbl 0845.57002

[Wis04] Wise, Daniel Cubulating small cancellation groups, Geom. Funct. Anal., Volume 14 (2004) no. 1, pp. 150-214 | Article | MR 2053602 | Zbl 1071.20038

[Yu05] Yu, Guoliang Hyperbolic groups admit proper affine isometric actions on p -spaces, Geom. Funct. Anal., Volume 15 (2005) no. 5, pp. 1144-1151 | MR 2221161 | Zbl 1112.46054